# SDR SWAA2025042923872

- Difficulty date: April 11, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 51,442 hours, 31,525 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER INSPAR RIB AT STAB STA. 111.10 UPPER O/B FLANGE CRACKED AT FWD END<[01] REPAIRED L/H HORIZONTAL STABILIZER INSPAR RIB AT STAB STA 111.10 O/B FLANGE END IAW EA NO. 25-155-00967; REV. A.;[02] 'REPAIRED PER EA 25-155-00967. THIS IS A CATEGORY A REPAIR AS DEFINED IN 737-700 SRM 51-00-06.';[03] VERIFIED COMPLETION CORRECTIVE ACTION 2 AND MEASUREMENT TABLE.
